Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328604] of Jayce R. Getz

Books

  1. Getz, J; Goresky, M, Introduction, vol. 298 (January, 2012), pp. 1-19 [doi]
    (last updated on 2017/12/13)

    Abstract:
    © 2012, Springer Basel. In their seminal paper [Hirz] on the intersection theory of Hilbert modular surfaces, F. Hirzebruch and D. Zagier mentioned that the motivation for their work was to explain an observation of J.-P. Serre.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320